MathSciNet Relay Station
MathSciNet bibliographic data
MR2132278 60E10 (42C05 60E07)
Goldstein, Larry; Reinert, Gesine Distributional transformations, orthogonal polynomials, and Stein characterizations. J. Theoret. Probab. 18 (2005), no. 1, 237–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement